# SDR CALA2025073107176

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 33,118 hours, 12,253 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 7377899ER
- Part serial: 4158
- Condition: Delaminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 TIRE TREAD DETACHED DURING TAKEOFF ROLL OUT OF ORD. ALL MISSING TREAD WAS FOUND ON ORD RUNWAY.
